# SDR 2012FA0000387

- Difficulty date: May 11, 2012
- Submitted: June 19, 2012
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Aircraft time: 4,400 hours, 2,639 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Part serial: 8390
- Condition: Cracked
- Location: Zone 200
- Part time: 50 hours, 34 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW STYLE WINDSHIELD CRACKED JUST INSIDE THE EDGE OF THE DAYLIGHT OPENING ALL AROUND THE ENTIRE PERIPHERY.
